MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER
Model Number C408539
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
After the computed tomography coronary angiography procedure, when attempting to remove introducer, the hub and sideport detached.They managed to get it intact.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 6f engage introducer sheath was received for evaluation.The sheath tubing had been fractured and torn from the hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn sheath tubing remains unknown.

Brand Name
ENGAGE TR INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20372563
Report Number3005334138-2024-00403
Device Sequence Number14374784
Product Code DYB
UDI-Device Identifier05414734030441
UDI-Public(01)05414734030441(10)10058820(17)260930
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K111092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberC408539
Device Catalogue NumberC408539
Device Lot Number10058820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown